CureZone   Log On   Join
Re: Post Migraine-How to get rid of drugged feeling?
 
cammieliu Views: 1,493
Published: 4 years ago
 
This is a reply to # 2,308,522

Re: Post Migraine-How to get rid of drugged feeling?


Could be due to poor circulation to your brain. Our brain really needs oxygen, and when it's deprived, it may cause headaches. I'm using microcirculation therapy called d'oxyva to improve my overall health. It's been doing great so far!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.047 sec, (1)